Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sigh of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include:
- facial swelling
- asthma (wheezing)
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 16 tablets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Stomach Bleeding Warning: This product contains an NSAID, which may cause stomach bleeding. The chance is higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others).
- Take more or for a longer time than directed
Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. When using this product: limit the use of caffeine containing medications, food or beverages, too much caffeine may cause nervousness, sleeplessness, irritability, occasionally, rapid heartbeat